Thursday, April 17, 2014

Wednesday, December 08, 2010 sierra, Community Member, asks

Q: Why does my right arm always feel asleep and sore, and my right hand always freezing cold?

I am 16 and i take adderall 30 mg 2 times a day. I have been on this medication for over 6 months but recently have this strange feeling in my right arm. My arm is tightened (makes sense cause of the adderall) sore like i need to stretch, also a similar feeling to when your leg is asleep but not exactly like that. In my elbow i have this straining feeling, and when i rub my arm and hit a certain spot i feel a volt of electricity go through my arm. even when im not on my medication i still have this annoying problem. i try stretching my arm nothing changes, i put ice on my arm and it seemed to help a little or maybe the ice was so cold that i didnt notice. if anyone has the same problem or know the answer i would really appreciate it.
Answer This
Answers (3)
Karen Lee Richards, Health Guide
12/ 9/10 6:23am

I'm not that familiar with the side effects of adderall.  One of the experts on our ADHD site – ADHDCentral.com – should be able to tell you how much, if any, of your arm/hand symptoms may be related to the medication. 

 

The fact that your arm feels asleep and your hand is always cold sounds like you may not be getting good blood circulation to that arm.  You really need to talk to your doctor about these symptoms, including the electric-like pain to find out what is causing it.  I hope you'll talk to your parents about making an appointment with your doctor soon.

Reply
robert, Community Member
8/23/11 2:28pm

most likealy you circulation was cut off adderall might stop the pain for a while but streching and moveing it around will get the blood flowing back into your arm

 

Reply
squirrel63, Community Member
8/24/11 12:58pm

Hi. As Karen said..always see your MD. reguarding any medical probs you might have.You talk about electrical shock sensations...and some numbness like..when your foot is asleep.Symptoms like these could also be indicative of some nerve involvement.See your Doc,and I wish you all the best.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By sierra, Community Member— Last Modified: 08/24/11, First Published: 12/08/10